I'm currently taking Celexa 20 mg 1x a day along with Klonopin .5 mg 2x a day for depression and general and social anxiety. I've been on the same dose of both for about four months now, and while my symptoms were getting better during the four months, the past two weeks, my symptoms have come back severely all of a sudden. It's as if I'm not even taking the medicines anymore. I can sleep for up to 20 hrs a day (depression) and have panic attacks about 3x a week now, same as before my medication. I've been struggling with both disorders for more than a decade, and only now am I taking the medicines as prescribed. I've tried Lexapro before, and it worked well, but my doctor hasn't talked about putting me on anything else. There again, the symptoms just started again, and I haven't had a chance to talk to him about it. This is my first time taking a medicine for anxiety, and second time on medicine for depression. I think I need to go up on my Celexa (40 mg per day), but should I also talk about going up on my anxiety medication? I had a panic attack today (usually caused with no catalysts, just comes out of nowhere). My fiancee has general anxiety, and can empathize with that, but has no personal experience with depression, so can't understand why I am always tired and weepy. He goes to the old fallback of "just snap out of it" and "just work through it". What is the best tactic to use to help him understand what I'm going through? I'm not seeing a psychologist or counselor, but think that I could benefit from seeing one twice a month as well as seeing my psychiatrist once a month.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.